MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG ITREVIA 7 DR-T DF-1; ICD

BIOTRONIK SE & CO. KG ITREVIA 7 DR-T DF-1; ICD
Model Number 392412
Medical Device Problem Code Premature End-of-Life Indicator (1480)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn based on available information at the moment.The file is closed.The investigation will be re-opened should additional data become available.
 
Event or Problem Description
This device was explanted due to eos with unusual battery behavior.Should additional information be received, this file will be updated.
 
Additional Manufacturer Narrative
Prior to the analysis of the device, the quality documents accompanying the manufacturing process for this icd were reviewed.All production steps were performed accordingly, and the final acceptance test proved the device functions to be as specified.As a first step in the analysis, the device was interrogated.The interrogation could be properly performed and it revealed the eos battery status.The device was implanted for approximately 82 months.Further analysis of the icd memory content showed a normal current consumption.However, the amount of charge taken from the battery was verified and the battery condition was not as expected.In order to obtain further insights, the icd was opened and the inner assembly was inspected.The visual inspection showed no anomalies.Subsequently the current consumption of the electronic module was verified by direct measurement and proved to be as expected and consistent with the interrogated icd data.There was no indication of a malfunction of the electronic module.Therefore, the battery was disconnected from the electronic module and sent to the manufacturer for further analysis.The manufacturing records of the battery were inspected, documenting that the battery parameters were within specification during the battery manufacturing.No anomalies were documented during the production process, associated with this battery.The battery was subjected to a visual inspection which did not reveal any signs of damage.In a next step, the battery was opened for destructive analysis.The inspection of the inner assembly identified lithium plating, which led to an elevated internal self-depletion and, as a result, to the clinical observation.Please note this icd is affected by the field safety corrective action, bio-lqc, initiated in march 2021.
 
Event or Problem Description

Brand Name
ITREVIA 7 DR-T DF-1
Common Device Name
ICD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
DE  12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key19716056
Report Number1028232-2024-03674
Device Sequence Number8290152
Product Code MRM
UDI-Device Identifier04035479128807
UDI-Public(01)04035479128807(17)180731
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P050023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2018
Device Model Number392412
Device Catalogue Number392412
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2024
Supplement Date Received by Manufacturer07/12/2024
05/28/2025
Initial Report FDA Received Date07/10/2024
Supplement Report FDA Received Date07/15/2024
05/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/24/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age72 YR
Patient SexMale